# SDR DL72W010572

- Difficulty date: April 7, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- Aircraft time: 79,456 hours, 53,970 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Controller
- Part number: 7110035
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 17,000 FT.IN AUTO MODE AIRCRAFT CABIN ALT. PRESSURE CLIMBED THROUGH 10,000FT RAPIDLY. FOLLOWED LOSS OF PRESSURIZATION, CHECKLISTS AND WAS ABLE TO REGAIN CABIN CONTROL AFTER CYCLING LEFT PACK. STBY.MODE WORKED FINE AFTER THAT.
